A spectral mapping theorem for semigroups solving PDEs with nonautonomous past
Genni Fragnelli
Abstract and Applied Analysis, 2003, vol. 2003, 1-19
Abstract:
We prove a spectral mapping theorem for semigroups solving partial differential equations with nonautonomous past. This theorem is then used to give spectral conditions for the stability of the solutions of the equations.
Date: 2003
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/405758.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/405758.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:405758
DOI: 10.1155/S1085337503306335
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().